Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Avandia

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 05-25-2005, 05:00 AM
Micki
Guest
 
Posts: n/a
Default Avandia

I have gained weight since I began Avandia along with Glucophage and Lantus insulin. I was not sure what was causing the weight gain since I am dieting and exercising, I don't notice fluid retention though. I wonder if Avandia is the cause of my weight gain?
Reply With Quote
  #2  
Old 09-10-2007, 12:06 AM
juliet
Guest
 
Posts: n/a
Default avandia

avandia is notorious for tremendous weight gain... ask your doctor to prescibe a different drug if at all possible. i gained 50 pounds in 6 months, just kept getting more round by the day! it's awful!
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
avandia sandie Avandia 0 09-12-2007 02:34 PM
Avandia Laurice Avandia 0 09-09-2007 11:58 PM
avandia juliet Avandia 0 07-27-2006 03:08 PM
Avandia Jean Sisler Avandia 0 12-02-2005 06:00 AM
avandia nicha Avandia 0 09-20-2005 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 08:48 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.